# SDR SWAA2014100232546

- Difficulty date: September 15, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 36,058 hours, 21,235 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW PRESS WEB CRACKED AT BS 663, BETWEEN LBL 34 TO LBL 35.  REPAIRED WEB IAW SRM & EA.
